2019
Том 71
№ 9

All Issues

Er’omenko V. O.

Articles: 3
Article (Ukrainian)

Quasiperiodic solutions of degenerate linear systems of second-order ordinary differential equations

Aliluiko A. M., Er’omenko V. O.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2010. - 62, № 6. - pp. 773–783

We establish sufficient conditions for the existence of quasiperiodic solutions of a system of ordinary second-order differential equations with degenerate symmetric matrix of the second derivatives for an arbitrary quasiperiodic inhomogeneity.

Article (Ukrainian)

Periodic solutions of systems of two linear first-order ordinary differential equations with degenerate asymmetric matrix with derivatives

Er’omenko V. O.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1998. - 50, № 3. - pp. 350–356

We establish sufficient conditions for the existence of a periodic solution of a system of two linear firstorder ordinary differential equations with degenerate asymmetric matrix with derivatives in the case of an arbitrary periodic inhomogeneity.

Brief Communications (Russian)

On periodic solutions of linear degenerate second-order ordinary differential equations

Er’omenko V. O.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1997. - 49, № 8. - pp. 1137–1142

We consider a scalar linear second-order ordinary differential equation whose coefficient of the second derivative may change its sign when vanishing. For this equation, we obtain sufficient conditions for the existence of a periodic solution in the case of arbitrary periodic inhomogeneity.